# SDR TRBA201124904

- Difficulty date: September 4, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- Aircraft time: 22,612 hours, 27,210 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 2 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER STARTING NR 2 ENG, GOT NAC OVERHEAT AND ENG FIRE WARNING.  RAMP HAD 20 KNOT TAIL WINDS ON ACFT.  PERFORMED GROUND ENG RUNS INTO HEAD WIND IAW JIC MM 72-00-00.  OPS CHECKED GOOD AT THIS TIME.
